A Katznelson-Tzafriri type theorem for Cesàro bounded operators
Resumen: We extend the well-known Katznelson-Tzafriri theorem, originally posed for power-bounded operators, to the case of Cesàro bounded operators of any order alpha > 0. For this purpose, we use a functional calculus between a new class of fractional Wiener algebras and the algebra of bounded linear operators, defined for operators with the corresponding Cesàro boundedness. Finally, we apply the main theorem to get ergodicity results for the Cesàro means of bounded operators.
Idioma: Inglés
Año: 2016
Publicado en: STUDIA MATHEMATICA 234 (2016), 59-82
ISSN: 0039-3223

Factor impacto JCR: 0.535 (2016)
Categ. JCR: MATHEMATICS rank: 197 / 310 = 0.635 (2016) - Q3 - T2
Factor impacto SCIMAGO: 0.791 - Mathematics (miscellaneous) (Q2)

Financiación: info:eu-repo/grantAgreement/ES/DGA/E64
Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2013-42105-P
Tipo y forma: Article (Published version)
Área (Departamento): Área Análisis Matemático (Dpto. Matemáticas)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use. You may not use the material for commercial purposes. If you remix, transform, or build upon the material, you may not distribute the modified material.


Exportado de SIDERAL (2020-02-21-13:08:17)

Este artículo se encuentra en las siguientes colecciones:
Articles



 Record created 2016-11-09, last modified 2020-02-21


Versión publicada:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)